Vol. 54, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Right congruences and semisimplicity for Rees matrix semigroups

Robert Harvey Oehmke

Vol. 54 (1974), No. 2, 143–164
Abstract

In this paper a comparison is made for various definitions of radicals and semisimpliciq on the class of Rees matrix semigroups. Preliminary lo this, results are obtained on various types of right congmences. This is equivalent to characterizing various types of automata having a Rees matrix semigroup as an input semigroup.

Mathematical Subject Classification 2000
Primary: 20M10
Milestones
Received: 19 April 1973
Revised: 13 August 1974
Published: 1 October 1974
Authors
Robert Harvey Oehmke